# SDR 2023FA0000272

- Difficulty date: May 1, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Aircraft: N870
- Make and model: Pilats PC7
- Aircraft serial: 607
- Aircraft time: 1,433 hours, 1,773 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Shimmy Dampener
- Part number: 1144007019
- Condition: Excess Play
- Location: Zone 700
- Part time: 134 hours, 186 cycles
- Component: Shimmy Damper
- Component part number: 1144007019
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOSE WHEEL SHIMMY UPON LANDING. FOUND SLIGHT AMOUNT OF PLAY IN R/H SHIMMY DAMPER. BOTH SHIMMY DAMPERS WERE REPLACED. PILOT REPORTED NO ABNORMAL SHIMMY UPON NEXT LANDING AFTER SHIMMY DAMPER REPLACEMENT.
